Posted by Virginia
on October 03, 2000 at 10:59:00:
In Reply to: LOWCARB WETGHT LOSE posted by ANNA on October 02, 2000 at 21:07:06:
: I AM A DIABETIC WHO CAN NOT LOOSE ON THE LOW CARB DIET, CAN YOU HELP. BRRN ON IT FOR A YEAR
I can't offer much help, but can tell you that the meds that are prescribed for diabetes orally cause major weight gain. I've stuck with low carb just to keep from gaining weight and so far have been successful in keeping the weight gain from drugs down. I have lost about 9 lbs. on low carb, but not anything spectacular. This is also from being on the diet long term. If you start eating carbs again, you will most likely gain weight and get your blood sugar out of control. I also do some exercise like yard work and walking. It's an uphill battle, I'm afraid. You might want to have your thyroid checked to see if you have a problem with that. You have plenty of company with this problem is all I have to say.